# SDR DALA1228015635

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 52,887 hours, 18,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY EXIT LIGHTS ON EXTERIOR OF L2 DOOR, LEFT OVERWING AFT, RIGHT OVERWING FORWARD EXITS, AND SEAT 30 ABC PATHWAY INOP.  MAINTENANCE RELAMPED LIGHT ON L2 DOOR EXTERIOR, OVERWING AFT AND RIGHT OVERWING.  LIGHT ALL CHECKS GOOD.  MAINTENANCE FOUND BROKEN WIRE IN SEAT 30 ABC PATH HARNESS.  HARNESS WAS REPAIRED PER AMM 33-51 AND SWM 20-30-12.  OPERATION OF SEAT PATH LIGHT NOW OPERATES OK.
